# SDR CALA9801370

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15525
- Make and model: Doug DC-9-32
- Aircraft serial: 47531
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON TOP SIDE LEFT WING PANEL NR 1122A.  A REPAIR DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 57-01, PAGE 8, 57-31-1, 51-10-3, AND 51-30-2.
